# SDR REXA2012111001671

- Difficulty date: November 10, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 25,397 hours, 22,022 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF ON FLIGHT  4089, FROM YOW TO  DTW, WHEN GEAR LEVER MOVED TO UP POSITION WE RECEIVED FIRST A HYDRAULICS 3 LOW PRESS CAUTION.  THEN RECEIVED NOSE DOOR OPEN AND GEAR DISAGREE WARNING WITH BOTH MAIN GEAR INDICATING DISAGREE.  AFTER 3-5 MINUTES ALL GEAR RETRACTED/NOSE DOOR CLOSED AND ALL CAUTIONS WARNINGS CLEARED.  FLIGHT CONTINUED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  COMPLIED WITH PA 05-018 REV H SCENARIO 2.  COMPLIED WITH PA 05-018H STEPS 1-9.  COMPLIED WITH PA 05-018H STEPS 10-21 IAW.  REMOVED AND REPLACED MAIN LANDING GEAR PRIORITY VALVE IAW AMM 32-33-15.  OPS CHECK GOOD.  REMOVED AND REPLACED HYDRAULICS NR 3 RESERVOIR IAW AMM 29-12-30.  LEAK CHECK GOOD.
